Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 107, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 16, 2017, 9:12 PM CDT for Atchison County, Nodaway County, Missouri. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2017, 9:12 PM CDT (02:12 UTC)
- Expired
- Jun 16, 2017, 10:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Atchison County, MO, Nodaway County, MO
The radar
The Omaha radar (KOAX), 124 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 9:40 PM CDT | TSTM WND DMG | Tarkio, MO | TREES DOWN IN TARKIO. |
| Jun 16, 9:49 PM CDT | TSTM WND DMG | 5 E Maryville, MO | CAMPER BLOWN INTO MOZINGO LAKE WITH A POSSIBLE OCCUPANT INSIDE. |
| Jun 16, 9:49 PM CDT | TSTM WND DMG | 5 W Ravenwood, MO | CAMPER BLOWN INTO MOZINGO LAKE WITH A POSSIBLE OCCUPANT INSIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 7:52 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2913 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1477 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 12.6
The text
As transmitted.
482
WUUS53 KEAX 170212
SVREAX
MOC005-147-170300-
/O.NEW.KEAX.SV.W.0107.170617T0212Z-170617T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
912 PM CDT FRI JUN 16 2017
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Atchison County in northwestern Missouri...
Northern Nodaway County in northwestern Missouri...
* Until 1000 PM CDT
* At 911 PM CDT, severe thunderstorms were located along a line
extending from near Blanchard to near Peru, moving southeast at 45
mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Locations impacted include...
Maryville, Tarkio, Rock Port, Fairfax, Burlington Junction,
Hopkins, Skidmore, Rockport, Clearmont, Elmo, Pickering, Westboro,
Watson, Quitman, Phelps City and Indian Cave State Park.
This includes Interstate 29 between mile markers 99 and 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows!
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4056 9463 4027 9482 4026 9529 4026 9555
4030 9556 4032 9561 4031 9565 4032 9566
4034 9562 4041 9566 4046 9564 4046 9568
4048 9570 4054 9565 4056 9568 4052 9571
4052 9575 4058 9577
TIME...MOT...LOC 0211Z 298DEG 39KT 4061 9526 4049 9578
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
$$
Hawblitzel2 follow-up statements
257
WWUS53 KEAX 170226
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
926 PM CDT FRI JUN 16 2017
MOC005-147-170300-
/O.CON.KEAX.SV.W.0107.000000T0000Z-170617T0300Z/
Atchison MO-Nodaway MO-
926 PM CDT FRI JUN 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR ATCHISON AND NORTHERN NODAWAY COUNTIES...
At 926 PM CDT, severe thunderstorms were located along a line
extending from near Braddyville to near Rock Port, moving southeast
at 55 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Maryville, Tarkio, Rock Port, Fairfax, Burlington Junction, Hopkins,
Skidmore, Rockport, Clearmont, Elmo, Pickering, Westboro, Watson,
Quitman, Phelps City and Indian Cave State Park.
This includes Interstate 29 between mile markers 99 and 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4056 9463 4027 9482 4026 9529 4026 9555
4030 9556 4032 9561 4031 9565 4032 9566
4034 9562 4041 9566 4046 9564 4046 9568
4048 9570 4054 9565 4056 9568 4052 9571
4052 9575 4058 9577
TIME...MOT...LOC 0226Z 292DEG 48KT 4051 9503 4045 9554
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
$$
Hawblitzel703
WWUS53 KEAX 170248
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
948 PM CDT FRI JUN 16 2017
MOC005-147-170300-
/O.CON.KEAX.SV.W.0107.000000T0000Z-170617T0300Z/
Atchison MO-Nodaway MO-
948 PM CDT FRI JUN 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR ATCHISON AND NORTHERN NODAWAY COUNTIES...
At 948 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Ravenwood to 6 miles east of
Fairfax, moving southeast at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Maryville, Tarkio, Rock Port, Fairfax, Burlington Junction, Hopkins,
Skidmore, Rockport, Clearmont, Elmo, Pickering, Westboro, Watson,
Quitman and Phelps City.
This includes Interstate 29 between mile markers 99 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4026 9529 4026 9554 4030 9555 4032 9560
4032 9561 4031 9564 4032 9565 4034 9561
4041 9565 4046 9563 4046 9567 4048 9569
4057 9530 4056 9468 4056 9463 4027 9482
TIME...MOT...LOC 0248Z 298DEG 39KT 4040 9477 4034 9528
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
HawblitzelWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:52 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 16, 6:52 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
652 PM CDT Fri Jun 16 2017
.Discussion...
Issued at 258 PM CDT FRI JUN 16 2017
A low-amplitude embedded shortwave within northwest flow aloft is
approaching central Nebraska as of the early afternoon Friday. This
feature will continue to move atop a stationary frontal boundary
draped over central Nebraska and should provide ample lift to
initiate convection along the boundary heading into the mid-
afternoon. An enhanced CU field is currently developing across
southwestern Nebraska and should continue to expand northeast with
diurnal heating. While the boundary itself will more or less
maintain its current position, steering flow will propagate storms
to the southeast this evening, which will begin to enter northwest
Missouri around sunset. These storms will be maintained by
persistent moisture, sufficient mid-level flow across northern
Missouri, steep low to mid-level lapse rates, and a very unstable
environment as MLCAPE values exceed 4000 J/Kg. Modest shear may
support rotating updrafts, capable of producing large hail north of
Highway 36. Additionally, damaging winds are possible considering
potentially tall updrafts and heightened DCAPE values across the
area. Finally, an isolated tornado risk is also possible across
northwest Missouri early on in the evening hours, when storms are
at their peak. These storms are expected to weaken as the cold
pool runs ahead of the line of storms, though sufficient moisture
will maintain storm chances throughout much of the CWA as the line
progress into southern Missouri by Saturday morning. Also a
concern is with the potential for localized flash flooding across
northwest Missouri to central Missouri, within any training
storms over marginally concerning antecedent conditions from
Thursday night precip.
By Saturday, storms should have cleared to the south of the area and
subsidence in the wake of early morning storms will clear lingering
cloud cover, helping to destabilize the environment through the
afternoon. Multiple concerns will surface for Saturday, the first
being with heat indices exceeding 105 degrees for the southern CWA
as a thermal ridge builds into the area. Have expanded the Heat
Advisory slightly, and may need to continue to extend slightly
further north depending on developing trends. Caution will need to
be taken during the afternoon hours considering weekend activities
during a prolonged period of temperatures in the low to mid 90s. The
second concern is with the potential for additional severe weather
across much of the area Saturday evening into the overnight hours.
The upstream frontal boundary will finally gain enough momentum to
push through the CWA courtesy of a deepening upper-level trough
expected to push through the Northern and Central Plains by Saturday
evening. Given the close proximity of the enhanced upper-level flow,
a highly unstable environment, and sufficient convergence along the
frontal boundary, widespread thunderstorms are expected to push
through northern Missouri by the mid afternoon and will extend well
into the evening and overnight hours as the front pushes through the
area. Large hail and damaging winds will remain the primary hazards
along the frontal boundary.
Will then see a reprieve from the active weather and heat beginning
Sunday in the wake of the cold front as temperatures only rise into
the lower 80s by Sunday afternoon. This trend will continue through
Monday before storm chances and increasing temperatures return to
the area by the mid-week.
&&
.Aviation...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 650 PM CDT FRI JUN 16 2017
VFR conditions will start the night, though a forward propagating
line of thunderstorms is expected to sweep southeast across the
state line terminals late tonight. Current timing has the line of
storms arriving as early as 04Z, and likely lingering through 08Z
or 09Z. CIGs will likely be in the MVFR category, though
confidence on specific values is a bit low. Anticipate needed
updates to the TAFs this evening as the storms approach.
Otherwise, there might be some low level wind shear out there due
to a strong low level jet along and behind the line of expected
storms. And lastly, have basic timing for a frontal boundary
settling into the KC region tomorrow afternoon, which might bring
convection; though I have left any mention for Saturday afternoon
out of the TAF at this time.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Heat Advisory from noon to 7 PM CDT Saturday for KSZ025-057-060-
103>105.
MO...Heat Advisory from noon to 7 PM CDT Saturday for MOZ021-022-
028>031-037>039-043>046-053-054.
&&
Discussion...Welsh
Aviation...CutterHazardous weather outlook, Jun 16, 3:57 AM CDT, 17 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 357 AM CDT Fri Jun 16 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-170900- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 357 AM CDT Fri Jun 16 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Strong to severe storms are expected late this afternoon and evening across much of northeastern Kansas and northwest Missouri. Large hail and damaging winds will be the primary threats with this activity. The strongest activity is expected along and north of the highway 36 corridor. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong to severe storms will also be possible Saturday afternoon and evening, with large hail and damaging winds again remaining the primary concerns. Dangerously hot and humid conditions will lead to heat indices as high as 104 to 109 degrees Saturday afternoon. Caution should be taken by those with planned outdoor activities. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Jun 16, 4:37 PM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
437 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM TSTM WND DMG 4 W RIDGEWAY 40.37N 94.00W
06/15/2017 HARRISON MO EMERGENCY MNGR
*** 1 INJ *** SEMI BLOWN OFF OF I-35 NB NEAR MM 99 WITH
DRIVER SUSTAINING MINOR INJURIES
&&
LGLocal storm report, Jun 16, 4:38 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
438 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM TSTM WND DMG RIDGEWAY 40.38N 93.94W
06/15/2017 HARRISON MO EMERGENCY MNGR
*** 2 INJ *** TREE FELL ON MOBILE HOME ON THE 200 BLOCK
OF SECOND STREET, TEMPORARILY TRAPPING TWO PEOPLE. BOTH
PEOPLE SUSTAINED MINOR TO MODERATE INJURIES.
&&
LGLocal storm report, Jun 16, 4:50 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
450 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG KIRKSVILLE 40.19N 92.58W
06/16/2017 ADAIR MO FIRE DEPT/RESCUE
POWER POLES AND LINES DOWN.
1123 PM TSTM WND DMG TRENTON 40.08N 93.62W
06/15/2017 GRUNDY MO EMERGENCY MNGR
TREE DOWN BLOCKING CROWDER RD. AT MABLE ST.
1115 PM TSTM WND DMG PRINCETON 40.40N 93.59W
06/15/2017 MERCER MO EMERGENCY MNGR
TREE LIMBS DOWN BLOCKING ROADS...TIME
ESTIMATED.
1104 PM TSTM WND DMG 4 ESE BLYTHEDALE 40.45N 93.86W
06/15/2017 HARRISON MO EMERGENCY MNGR
ROOF PARTIALLY DAMAGED ON RESIDENCE, GARAGE
ROOF TAKEN OFF, OUTBUILDINGS DESTROYED
BETWEEN BLYTHEDALE AND CAINSVILLE.
1103 PM TSTM WND DMG 3 W RIDGEWAY 40.37N 94.00W
06/15/2017 HARRISON MO EMERGENCY MNGR
*** 1 INJ *** SEMI BLOWN OFF OF I-35 NB NEAR
MM 99 WITH DRIVER SUSTAINING MINOR INJURIES.
1103 PM TSTM WND DMG 5 SSW EAGLEVILLE 40.41N 94.03W
06/15/2017 HARRISON MO EMERGENCY MNGR
MACHINE SHED DESTROYED. POWER LINES DOWN
FROM RIDGEWAY TO CAINSVILLE TO BLYTHEDALE,
ALONG WITH POWER OUTAGES IN THOSE AREAS,
INCLUDING EAGLEVILLE.
1103 PM TSTM WND DMG 6 N MARTINSVILLE 40.43N 94.16W
06/15/2017 HARRISON MO EMERGENCY MNGR
OUTBUILDINGS DESTROYED ON W. 200TH ST. EAST
OF WASHINGTON CENTER.
1103 PM TSTM WND DMG RIDGEWAY 40.38N 93.94W
06/15/2017 HARRISON MO EMERGENCY MNGR
*** 2 INJ *** TREE FELL ON MOBILE HOME ON
THE 200 BLOCK OF SECOND STREET, TEMPORARILY
TRAPPING TWO PEOPLE. BOTH PEOPLE SUSTAINED
MINOR TO MODERATE INJURIES.
0956 PM HAIL 1 SW ROSENDALE 40.03N 94.84W
06/15/2017 E0.75 INCH ANDREW MO TRAINED SPOTTER
0953 PM TSTM WND DMG 3 WNW QUITMAN 40.40N 95.13W
06/15/2017 NODAWAY MO 911 CALL CENTER
SEVERAL TREES DOWN ACROSS WESTERN PORTIONS
OF NODAWAY COUNTY PER 911 DISPATCH
COMMUNICATIONS.
0953 PM HAIL 3 E LIBERTY 39.24N 94.36W
06/15/2017 E1.00 INCH CLAY MO PUBLIC
QUARTER SIZE HAIL REPORTED VIA FACEBOOK.
0941 PM HAIL 2 NW LIBERTY 39.27N 94.45W
06/15/2017 E0.75 INCH CLAY MO TRAINED SPOTTER
DIME SIZE HAIL NEAR HWY 291 AND I-35.
0938 PM TSTM WND DMG 1 NNW WALDRON 39.24N 94.80W
06/15/2017 PLATTE MO EMERGENCY MNGR
REPORTS COMING INTO DISPATCH OF TREES DOWN
ACROSS HWY 45 NEAR WALDRON.
0937 PM HAIL 2 WNW LIBERTY 39.26N 94.45W
06/15/2017 E0.88 INCH CLAY MO PUBLIC
PENNY TO NICKEL SIZE HAIL NEAR I-35 AND HWY
291 REPORTED VIA FACEBOOK.
0935 PM HAIL 1 NNE AVONDALE 39.17N 94.54W
06/15/2017 E1.00 INCH CLAY MO PUBLIC
QUARTER SIZE HAIL REPORTED VIA FACEBOOK NEAR
I-35 AND CHOUTEAU TRFWY.
0935 PM HAIL 1 WSW LIBERTY 39.24N 94.44W
06/15/2017 E1.50 INCH CLAY MO BROADCAST MEDIA
0932 PM TSTM WND GST 3 NNW OAKVIEW 39.25N 94.58W
06/15/2017 E58 MPH CLAY MO TRAINED SPOTTER
ESTIMATED 55-60 MPH NEAR 152 AND N. OAK
TRFWY.
0932 PM HAIL 4 N OAKVIEW 39.26N 94.58W
06/15/2017 E1.00 INCH CLAY MO TRAINED SPOTTER
NEAR THE INTERSECTION OF 152 AND N. OAK
TRFWY.
0928 PM TSTM WND DMG 1 ENE PARKVILLE 39.20N 94.67W
06/15/2017 PLATTE MO EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND LIMBS DOWN IN
THE RISS LAKE AREA AS WELL AS OTHER PARTS OF
PARKVILLE.
0926 PM HAIL 2 W SHAWNEE 39.01N 94.85W
06/15/2017 E0.75 INCH JOHNSON KS EMERGENCY MNGR
DIME SIZE HAIL REPORTED NEAR K-7 AND SHAWNEE
MISSION PKWY.
0915 PM TSTM WND DMG 1 S LAKE WAUKOMIS 39.22N 94.64W
06/15/2017 PLATTE MO PUBLIC
NUMEROUS TREE LIMBS BLOWN DOWN IN THE AREA
OF NW 67TH ST. AND N OVERLAND DR. TIME
ESTIMATED FROM RADAR.
0902 PM HAIL 5 WSW LEAVENWORTH 39.27N 95.01W
06/15/2017 E1.00 INCH LEAVENWORTH KS TRAINED SPOTTER
SPOTTER REPORTS VIA EM QUARTER SIZE HAIL AT
187TH ST AND HIGH PRAIRIE RD.
0901 PM HAIL 2 SSW TONGANOXIE 39.08N 95.10W
06/15/2017 E1.00 INCH LEAVENWORTH KS TRAINED SPOTTER
SPOTTER REPORTS VIA EM QUARTER SIZE HAIL
NEAR THE INTERSECTION OF HWYS 24/40 AND
HONEY CREEK RD.
0901 PM TSTM WND DMG 1 ENE LANSING 39.25N 94.89W
06/15/2017 LEAVENWORTH KS FIRE DEPT/RESCUE
FIRE REPORTS VIA EM OF SEVERAL TREES DOWN
AND APPROXIMATELY 60MPH WINDS IN THE CITY OF
LANSING. LARGEST TREE DOWN WAS APPROXIMATELY
10 INCHES IN DIAMETER, ALONG WITH SEVERAL
4-6 INCH LIMBS. POWERLINES DOWN AND POWER
OUTAGES AS WELL.
0855 PM HAIL 4 W LEAVENWORTH 39.32N 95.00W
06/15/2017 E1.00 INCH LEAVENWORTH KS TRAINED SPOTTER
SPOTTER REPORTS VIA EM NICKEL TO QUARTER
SIZE HAIL.
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:36 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 39 min |
| Jun 16, 9:35 PM CDT | Tornado Warning | EAX | Atchison, Nodaway | 11 min |
| Jun 16, 9:41 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Harrison, Nodaway, Worth | 49 min |
| Jun 16, 9:44 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Holt, Nodaway | 46 min |
| Jun 16, 10:07 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Grundy, Harrison, Mercer and 1 more | 38 min |
| Jun 16, 10:14 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 2 more | 46 min |
| Jun 16, 10:44 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Grundy, Harrison, Linn and 4 more | 61 min |
| Jun 16, 10:56 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Carroll, Clay, Clinton and 7 more | 49 min |
| Jun 16, 11:04 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 41 min |
| Jun 16, 11:18 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Chariton, Linn, Livingston, Macon | 42 min |
| Jun 16, 11:38 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Clay, Jackson, Lafayette, Ray, Saline | 33 min |
| Jun 16, 11:45 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 60 min |
| Jun 17, 12:28 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson | 47 min |
| Jun 17, 1:10 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson | 50 min |
| Jun 17, 1:54 AM CDT | Special Weather Statement | EAX | Bates, Henry, Pettis | 51 min |
| Jun 17, 2:00 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry, Johnson, Pettis | 32 min |
| Jun 17, 2:47 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 28 min |
| Jun 17, 2:49 AM CDT | Excessive Heat Warning | EAX | Bates, Cass, Clay, Henry, Jackson, Platte | 13 hr |
| Jun 17, 5:01 AM CDT | River Flood Warning | EAX | Atchison, Holt | 29 hr |
| Jun 17, 7:25 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 26 min |
| Jun 17, 3:55 PM CDT | Heat Advisory | EAX | Bates, Cass, Clay, Henry, Jackson, Platte | 3 hr |
| Jun 17, 6:15 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 45 min |
| Jun 17, 6:42 PM CDT | Tornado Warning | EAX | Schuyler | 22 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.